# SDR SWIA201127891

- Difficulty date: September 20, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 35,514 hours, 51,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 FLOOR STRIP EMERGENCY LIGHT IS OUT.  (SERVICE)  RESECURED NR 3 FLOOR STRIP EMERGENCY LIGHT CONNECTION.
